Alert archive / Wisconsin / Frost Advisories in 2014
Frost Advisory 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this frost advisory at Oct 10, 2014, 2:40 PM CDT for 20 counties in Wisconsin. It took effect at Oct 11, 2014, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2014, 2:40 PM CDT (19:40 UTC)
- In effect from
- Oct 11, 2014, 1:00 AM CDT
- Expired
- Oct 11, 2014, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1271 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -165 m²/s²
- 0-3 km storm-relative helicity
- -74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
188 WWUS73 KMKX 101940 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 240 PM CDT FRI OCT 10 2014 ...ANOTHER COLD NIGHT WITH FROST EXPECTED... .HIGH PRESSURE MOVING ACROSS THE REGION TONIGHT WILL BRING LIGHT WINDS AND MOSTLY CLEAR SKIES. THIS WILL ALLOW FOR COLD TEMPERATURES AND WIDESPREAD FROST FORMATION LATER TONIGHT INTO EARLY SATURDAY. WIZ046-047-051-052-056>060-062>072-110345- /O.NEW.KMKX.FR.Y.0005.141011T0600Z-141011T1400Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 240 PM CDT FRI OCT 10 2014 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. * TIMING...WIDESPREAD FROST IS EXPECTED TO FORM LATER TONIGHT AND LINGER INTO EARLY SATURDAY. * TEMPERATURE...LOWS IN THE LOWER 30S ARE EXPECTED ACROSS MOST OF THE AREA...WITH SOME UPPER 20S POSSIBLE NEAR THE WISCONSIN DELLS AND LONE ROCK. MID 30S ARE EXPECTED ALONG THE LAKE MICHIGAN SHORELINE. * IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER VEGETATION IF LEFT OUTDOORS OR UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WOOD
3 follow-up statements
493 WWUS73 KMKX 110112 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 812 PM CDT FRI OCT 10 2014 ...ANOTHER COLD NIGHT WITH FROST AND SOME FREEZING TEMPERATURES EXPECTED... .HIGH PRESSURE MOVING ACROSS THE REGION TONIGHT WILL BRING LIGHT WINDS AND MOSTLY CLEAR SKIES. CIRRUS IN THE FAR SOUTH SHOULD THIN LATE TONIGHT. THIS WILL ALLOW FOR COLD TEMPERATURES AND WIDESPREAD FROST FORMATION LATER TONIGHT INTO EARLY SATURDAY. SOME FREEZING TEMPERATURES ARE ALSO EXPECTED. WIZ046-047-051-056>059-062>064-067-068-110915- /O.UPG.KMKX.FR.Y.0005.141011T0600Z-141011T1400Z/ /O.NEW.KMKX.FZ.W.0001.141011T0600Z-141011T1400Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON- IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...DARLINGTON... MONROE 812 PM CDT FRI OCT 10 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TIMING...WIDESPREAD FROST AND SOME FREEZING TEMPERATURES ARE EXPECTED LATER TONIGHT AND LINGER INTO EARLY SATURDAY. * TEMPERATURE...LOWS IN THE LOWER 30S ARE EXPECTED ACROSS MOST OF THE AREA...WITH SOME UPPER 20S. * IMPACTS...WIDESPREAD FROST AND FREEZING TEMPERATURES WILL DAMAGE OR KILL TENDER VEGETATION IF LEFT OUTDOORS OR UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ052-060-065-066-069>072-110915- /O.CON.KMKX.FR.Y.0005.141011T0600Z-141011T1400Z/ SHEBOYGAN-OZAUKEE-WAUKESHA-MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...SHEBOYGAN...PORT WASHINGTON... WAUKESHA...BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA...RACINE...KENOSHA 812 PM CDT FRI OCT 10 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. * TIMING...WIDESPREAD FROST IS EXPECTED TO FORM LATER TONIGHT AND LINGER INTO EARLY SATURDAY. * TEMPERATURE...LOWS IN THE LOWER 30S ARE EXPECTED ACROSS MOST OF THE AREA...WITH SOME UPPER 20S POSSIBLE IN LOW AREAS. MID 30S ARE EXPECTED ALONG THE LAKE MICHIGAN SHORELINE. * IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER VEGETATION IF LEFT OUTDOORS OR UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HENTZ
166 WWUS73 KMKX 110829 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 AM CDT SAT OCT 11 2014 ...FREEZING TEMPERATURES INLAND FROM THE LAKE THIS MORNING... .TEMPERATURES AROUND 30 DEGREES WILL BE PREVALENT AT SUNRISE THIS MORNING WITH SLIGHTLY MILDER TEMPERATURES NEAR LAKE MICHIGAN. THESE CHILLY TEMPERATURES SHOULD BE COLD ENOUGH FOR A KILLING FREEZE. WIZ046-047-051-056>059-062>064-067-068-111400- /O.CON.KMKX.FZ.W.0001.000000T0000Z-141011T1400Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON- IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...DARLINGTON... MONROE 329 AM CDT SAT OCT 11 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TIMING...WIDESPREAD FROST AND SOME FREEZING TEMPERATURES WILL OCCUR THIS MORNING. * TEMPERATURE...LOWS IN THE LOWER 30S ARE EXPECTED ACROSS MOST OF THE AREA...WITH SOME UPPER 20S. * IMPACTS...WIDESPREAD FROST AND FREEZING TEMPERATURES WILL DAMAGE OR KILL TENDER VEGETATION IF LEFT OUTDOORS OR UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ052-060-065-066-069>072-111400- /O.CON.KMKX.FR.Y.0005.000000T0000Z-141011T1400Z/ SHEBOYGAN-OZAUKEE-WAUKESHA-MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...SHEBOYGAN...PORT WASHINGTON... WAUKESHA...BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA...RACINE...KENOSHA 329 AM CDT SAT OCT 11 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TIMING...WIDESPREAD FROST WILL OCCUR THIS MORNING. * TEMPERATURE...LOWS IN THE LOWER 30S ARE EXPECTED ACROSS MOST OF THE AREA...WITH SOME UPPER 20S POSSIBLE IN LOW AREAS. MID 30S ARE EXPECTED ALONG THE LAKE MICHIGAN SHORELINE. * IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER VEGETATION IF LEFT OUTDOORS OR UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MG
729 WWUS73 KMKX 111358 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 858 AM CDT SAT OCT 11 2014 ...TEMPERATURES WARMING THIS MORNING... .THE COLD TEMPERATURES EARLIER THIS MORNING...THAT ALLOWED FOR THE WIDESPREAD FROST AND KILLING FREEZE...HAVE BEGUN TO WARM UP. THUS...THE FROST ADVISORIES AND FREEZE WARNINGS HAVE BEEN ALLOWED TO EXPIRE. WIZ046-047-051-056>059-062>064-067-068-111500- /O.EXP.KMKX.FZ.W.0001.000000T0000Z-141011T1400Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON- IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...DARLINGTON... MONROE 858 AM CDT SAT OCT 11 2014 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. TEMPERATURES HAVE BEGUN TO WARM UP ABOVE THE FREEZING MARK WITH DAYTIME HEATING. THUS...THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. $$ WIZ052-060-065-066-069>072-111500- /O.EXP.KMKX.FR.Y.0005.000000T0000Z-141011T1400Z/ SHEBOYGAN-OZAUKEE-WAUKESHA-MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...SHEBOYGAN...PORT WASHINGTON... WAUKESHA...BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA...RACINE...KENOSHA 858 AM CDT SAT OCT 11 2014 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. TEMPERATURES HAVE BEGUN TO WARM UP ABOVE THE FREEZING MARK WITH DAYTIME HEATING. THUS...THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ WOOD
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Oct 10, 10:53 AM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Oct 10, 10:53 AM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1053 AM CDT FRI OCT 10 2014 .UPDATE... QUIET WEATHER WILL CONTINUE THIS AFTERNOON...WITH HIGH PRESSURE TO THE NORTHWEST OF THE AREA. SHOULD CONTINUE TO SEE SOME HIGH CLOUDS MOVE EAST ACROSS THE AREA. NORTHEAST LOW LEVEL WINDS AND DELTA T VALUES CONTINUE TO FAVOR LAKE EFFECT CLOUD FORMATION OVER LAKE MICHIGAN...AND MAY SEE SOME OF THESE CLOUDS REACH THE SHORE FROM MILWAUKEE SOUTH. AREA FORECAST SOUNDINGS INDICATE THAT THE AIR MASS IS TOO DRY FOR LAKE EFFECT SHOWERS. HIGHS SHOULD REACH INTO THE MID 50S IN MOST OF THE AREA...PER 925 MB TEMPERATURE TRENDS. && .AVIATION/18Z TAFS/... VFR CATEGORY CONDITIONS ARE EXPECTED ACROSS TAF SITES THIS AFTERNOON...TONIGHT AND SATURDAY. HIGH PRESSURE WILL SLOWLY SLIDE EAST SOUTHEAST THROUGH THE AREA DURING THIS TIME. MAY SEE SOME LAKE EFFECT CLOUDS AT MILWAUKEE AND KENOSHA THIS AFTERNOON...WITH LIGHT NORTHEAST WINDS. SOME HIGH CLOUDS WILL PUSH EAST THROUGH THE AREA AS WELL DURING THIS TIME. MOSTLY CLEAR SKIES AND LIGHT/CALM WINDS ARE EXPECTED TONIGHT INTO EARLY SATURDAY. MOSTLY SUNNY SKIES ARE EXPECTED THROUGH SATURDAY...WITH WINDS BECOMING LIGHT AND SOUTHEASTERLY BY THE AFTERNOON. && .PREV DISCUSSION... /ISSUED 347 AM CDT FRI OCT 10 2014/ SHORT TERM... TODAY AND TONIGHT - CONFIDENCE...HIGH ENOUGH THIN SPOTS IN CIRRUS OVER SRN HALF OF CWA OVERNIGHT TO ALLOW TEMPS TO FALL INTO THE 30S AWAY FROM LAKE MI. FROST ADVY WL REMAIN IN EFFECT UNTIL 13Z THIS MRNG. LOW LEVEL WINDS TURNING MORE NORTHEAST OVER THE SOUTHERN CWA WHILE WINDS REMAIN MORE NORTH TO NORTHWEST IN THE NORTH AS SFC HIGH PRESSURE NOSES INTO SRN WI. MODIS IMAGERY FROM THU HAD LAKE SFC TEMPS MOSTLY IN THE MID TO UPPER 50S...HOWEVER A SMALL AREA OF UPWELLING HAD CAUSED COOLER TEMPS IN THE NEARSHORE WATERS NORTH OF MILWAUKEE. BURST OF LOW LEVEL COLD AIR ADVECTION WL RESULT IN THE DELTA-T INCREASING TO 15C TODAY. FORTUNATELY...LOW LEVEL MOISTURE AND CONVERGENCE ALONG THE SHORE REMAIN WEAK SO NO -SHRA ARE EXPECTED. HOWEVER POSSIBLE THAT SOME LAKE EFFECT LOWER CLOUDS MAY AFFECT FAR SOUTHEAST THIS MRNG...DISSIPATING THIS AFTN. WL KEEP P/S WORDING IN THE FAR SOUTH THIS MRNG...GIVING WAY TO MORE AFTN SUNSHINE AS TEMPS RECOVER INTO THE 50S. MARINE LAYER WL AGAIN KEEP TEMPS A LITTLE WARMER BY THE LAKE TNGT DESPITE LAND BREEZE DEVELOPING. FARTHER INLAND...SIMILAR LOW LEVEL TEMPS AND BOUNDARY LAYER WIND CONDITIONS SHOULD RESULT IN ANOTHER NIGHT OF TEMPS FALLING MOSTLY TO THE LOW TO MID 30S. NO CIRRUS IS EXPECTED SO COLDER TEMPS ARE LIKELY IN THE SOUTH AS WELL. NEARBY WARMER LAKE AND URBAN HEAT ISLAND WL KEEP KFLD AND KMSN SLIGHTLY WARMER AS WELL. HENCE ANOTHER FROST ADVY WL LIKELY BE NEEDED FOR TNGT. SATURDAY...FORECAST CONFIDENCE HIGH. SURFACE HIGH PRESSURE CENTERED OVER WI SATURDAY MORNING WILL GRADUALLY SHIFT EAST DURING THE AFTERNOON AND NIGHT. VERY DRY AIR OVER THE REGION WILL ALLOW FOR PLENTY OF SUNSHINE. ALTHOUGH EXPECT A FEW DIURNAL CUMULUS CLOUDS. WINDS WILL BE LIGHT... SO A LAKE BREEZE IS FORECAST ONCE AGAIN. TEMPERATURES SHOULD BE SIMILAR TO TODAY. LONG TERM... SUNDAY AND SUNDAY NIGHT...FORECAST CONFIDENCE MEDIUM. A STRONG UPPER JET WILL DIVE INTO THE FOUR CORNERS REGION FROM THE PACIFIC NORTHWEST OVER THE WEEKEND. THIS WILL CAUSE A 500MB TROUGH TO AMPLIFY OVER THE CENTER OF THE COUNTRY BY SUNDAY AFTERNOON. A PLUME OF MOISTURE WILL MAKE ITS WAY INTO THE MIDWEST ON THE LEADING EDGE OF THE UPPER TROUGH SUNDAY... REACHING SOUTHERN WI IN THE AFTERNOON. MODELS ARE TRENDING DRIER WITH THIS INITIAL SURGE OF QPF INTO SOUTHERN WI... SO KEPT THE SMALL CHANCE POPS. THE NAM AND GFS MAINTAIN LIGHT QPF OVER SOUTHERN WI SUNDAY NIGHT WHILE THE LATEST 00Z ECMWF CAME IN DRY WITH THE LULL BETWEEN SHORTWAVE AND UPPER JET ENERGY. MID AND HIGH CLOUDS WILL BE INCREASING SUNDAY... SO EXPECT HIGHS SIMILAR TO SAT AND SUN NIGHT LOWS A LITTLE MORE MILD. MONDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM. MODELS ARE TRENDING SLOWER WITH THE MOVEMENT OF THE UPPER TROUGH ACROSS THE MIDWEST EARLY NEXT WEEK. THIS MEANS A DELAYED ONSET OF THE HEAVIER RAIN IN SOUTHERN WI... AND ALSO A LONGER PERIOD OF LIGHT RAIN ON THE BACK SIDE OF THE SYSTEM. MONDAY... RAIN WILL BE POSSIBLE IN THE WARM SECTOR IN SOUTHEAST WI DUE TO UPPER DIVERGENCE FROM THE UPPER JET AND SHORTWAVES OUT AHEAD OF THE MAIN UPPER TROUGH. THE BEST CHANCE FOR RAIN IN SOUTHERN WI NOW LOOKS LIKE MONDAY EVENING AS THE MAIN UPPER LOW TRACKS INTO THE MIDWEST AND THE RIGHT ENTRANCE REGION OF THE UPPER JET IS OVERHEAD. IT WOULD BE RIGHT ALONG THE SURFACE INVERTED TROUGH AND 850MB BAROCLINIC ZONE. DUE TO THE SLOWER SYSTEM... WINDS SHOULD STAY SOUTH LONGER IN SOUTHEAST WI AND ALLOW FOR WARMER TEMPS THAN PREVIOUS FORECASTS ON MONDAY AND TUESDAY. TUESDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM. THE 00Z ECMWF MODEL SOLUTION CAME IN WITH A FAIRLY SIGNIFICANT CHANGE FROM PREVIOUS FORECASTS. IT CLOSES OFF THE 500MB LOW PRESSURE TROUGH OVER THE MIDWEST TUE NIGHT AND HAS IT MEANDER EAST THROUGH THE OHIO RIVER VALLEY AND GREAT LAKES THROUGH THE REST OF THE WORK WEEK. THE GFS ALSO CLOSES OFF THE UPPER LOW...BUT NOT AS QUICKLY. GFS ENSEMBLE MEMBERS LEAN TOWARD THIS CUTOFF LOW SOLUTION AS WELL. THEREFORE... WE LEANED TOWARD THE LATEST ECMWF TO GENERATE POPS IN SOUTHERN WI AND THE REGION. AFTER COORDINATION WITH SURROUNDING OFFICES... WE OPTED TO ADD SMALL CHANCE POPS TO THE FORECAST FOR TUE NIGHT THROUGH WED TO ACCOUNT FOR THE UPPER LOW HANGING AROUND THE AREA LONGER. WE INCREASED CLOUD COVER AS WELL. IT IS POSSIBLE THE UPPER LOW AND ASSOCIATED LIGHT RAIN WOULD LINGER OVER SOUTHEAST WI THROUGH THU. AVIATION/12Z TAFS/... VFR CONDITIONS TO CONTINUE FOR BULK OF THIS TAF PERIOD. HOWEVER THERE IS A SMALL CHANCE FOR A PERIOD OF LAKE EFFECT MVFR CLOUDS TO AFFECT KMKE/KENW TAFS THIS MRNG AS INDICATED BY BOTH RAP SOUNDINGS AND HRRR. NOT SEEING MUCH LOW CLOUD DEVELOPMENT OVER LAKE MI BUT CIRRUS OBSCURING LOWER LEVELS. WL KEEP AN EYE ON 11-3.9 MICRON PRODUCT BUT FOR NOW WL CONTINUE VFR CONDITIONS THIS MRNG. MARINE...BRIEF PERIOD OF GUSTY WINDS ASSOCIATED WITH WINDS TURNING MORE TO THE NORTH TO NORTHEAST AND WEAK SURGE OF LOW LEVEL COLD AIR ADVECTION. WINDS BRIEFLY GUSTED TO 25KTS AT SGNW3 AROUND 06Z BUT HAVE SINCE DIMINISHED TO BLO 20KTS. CARGO VESSEL JOSEPH BLOCK LOCATED ABOUT 15NM EAST OF MKE ONLY REPORTING 11KT WINDS. EXPC BRIEF PERIOD OF GUSTY WINDS TO WORK ITS WAY SOUTH ALONG NEARSHORE WATERS EARLY THIS MRNG...HOWEVER WINDS WL SETTLE BACK DOWN TO 5 TO 15 KTS FOR MAJORITY OF THE DAY. NO SMALL CRAFT ADVY PLANNED AT THIS TIME. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...WOOD TODAY/TONIGHT AND AVIATION/MARINE...MBK SATURDAY THROUGH THURSDAY...MRC
Hazardous weather outlook, Oct 10, 7:29 AM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 729 AM CDT FRI OCT 10 2014 WIZ046-047-051-052-056>060-062>072-111230- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 729 AM CDT FRI OCT 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT MOSTLY CLEAR SKIES AND LIGHT WINDS WILL RESULT IN TEMPERATURES FALLING ONCE AGAIN INTO THE LOW TO MID 30S TONIGHT...RESULTING IN ANOTHER NIGHT OF FROST. A FROST ADVISORY WILL LIKELY BE NEEDED FOR LATER TONIGHT INTO EARLY SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PATCHY FROST IS POSSIBLE SATURDAY NIGHT AS TEMPERATURES FALL BACK INTO THE MIDDLE 30S WITH LIGHT WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT 7 DAYS. LMZ643>646-111230- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 729 AM CDT FRI OCT 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRENGTHENING LOW PRESSURE WILL MOVE ACROSS THE WESTERN GREAT LAKES NEXT MONDAY AND TUESDAY. WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS DURING THIS PERIOD. WWW.WEATHER.GOV/MKX MBK
Nearby
Frost Advisories in Wisconsin, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.